# SDR SWAA021055

- Difficulty date: May 13, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 50,673 hours, 49,419 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11111-55, LT AND RT ELEVATOR TAB LOCK OUT MECHANISMS HAVE EXCESSIVE PLAY AT FWD ATTACH POINTS.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR LOCK OUT MECHANISM LINK BUSHINGS PER MM.
